Fredholm Toeplitz Operators on Doubling Fock Spaces

Show full item record



Permalink

http://hdl.handle.net/10138/340520

Citation

Hu , Z & Virtanen , J A 2022 , ' Fredholm Toeplitz Operators on Doubling Fock Spaces ' , Journal of Geometric Analysis , vol. 32 , no. 4 , 106 . https://doi.org/10.1007/s12220-021-00761-7

Title: Fredholm Toeplitz Operators on Doubling Fock Spaces
Author: Hu, Zhangjian; Virtanen, Jani A.
Contributor organization: Department of Mathematics and Statistics
Date: 2022-04
Language: eng
Number of pages: 29
Belongs to series: Journal of Geometric Analysis
ISSN: 1050-6926
DOI: https://doi.org/10.1007/s12220-021-00761-7
URI: http://hdl.handle.net/10138/340520
Abstract: Recently the authors characterized the Fredholmn properties of Toeplitz operators on weighted Fock spaces when the Laplacian of the weight function is bounded below and above. In the present work the authors extend their characterization to doubling Fock spaces with a subharmonic weight whose Laplacian is a doubling measure. The geometry induced by the Bergman metric for doubling Fock spaces is much more complicated than that of the Euclidean metric used in all the previous cases to study Fredholmness, which leads to considerably more involved calculations.
Subject: Toeplitz operators
Fredholm properties
Doubling Fock spaces
Vanishing mean oscillation
Quasi-Banach spaces
GENERALIZED HANKEL-OPERATORS
BERGMAN-KERNEL
DUALITY
111 Mathematics
Peer reviewed: Yes
Rights: cc_by
Usage restriction: openAccess
Self-archived version: publishedVersion


Files in this item

Total number of downloads: Loading...

Files Size Format View
Hu_Virtanen2022 ... ToeplitzOperatorsOnDou.pdf 414.4Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record